# SDR HALA0600694

- Difficulty date: September 10, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-300
- Aircraft serial: 33422
- Aircraft time: 14,546 hours, 2,809 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080406
- Part serial: 14462
- Condition: Failed
- Location: Weather Radar
- Part time: 14,539 hours, 2,806 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(R) WXR RADAR SYSTEM, "WINDSHEAR SYS" EICAS MSG DISPLAYED; LWR EICAS "WXR SYS" STATUS MSG; RADAR DOES NOT OPERATE (NO RETURNS/SCANS AT ALL).  REPLACED RIGHT WX RADAR T/R.  OPS CHECK OK PER M/M 34-43-01.
